# SDR SWIA202305090013

- Difficulty date: May 3, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 38,379 hours, 28,131 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932113
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1131261 : LH WINDSHIELD INNER PANE CRACKED. (FILED CLOSED)REMOVED AND REPLACED THE PILOTS WINDSHIELD PER THE APPLICABLE STEPS OF AMM 56-11-01. OPS AND LEAK CHECK GOOD AT THIS TIME
